Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 6, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 11, 2011, 2:25 AM CDT for Blaine County, Logan County, Thomas County, Nebraska. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2011, 2:25 AM CDT (07:25 UTC)
- Expired
- May 11, 2011, 3:15 AM CDT
- In force
- 50 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Blaine County, NE, Logan County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 27 km from the middle of the area, began a volume at 07:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 7.4 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3884 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
171
WUUS53 KLBF 110725
SVRLBF
NEC009-113-171-110815-
/O.NEW.KLBF.SV.W.0006.110511T0725Z-110511T0815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
225 AM CDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 315 AM CDT
* AT 222 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF HIGHWAY 83 CROSSING THE DISMAL
RIVER TO HIGHWAY 83 CROSSING THE DISMAL RIVER TO 9 MILES NORTHWEST
OF TARBOZ LAKE...AND MOVING EAST AT 20 MPH. NICKEL SIZE HAIL MAY
ALSO ACCOMPANY THESE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
THEDFORD...HIGHWAY 83 CROSSING THE DISMAL RIVER...HALSEY...
DUNNING...HIGHWAY 83 MILE MARKER 140...HIGHWAY 2 MILE MARKER 220
AND HIGHWAY 2 MILE MARKER 230.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4176 9999 4174 10002 4174 10025 4157 10026
4141 10070 4174 10071 4174 10073 4181 10077
4203 10059 4206 10028
TIME...MOT...LOC 0725Z 263DEG 18KT 4184 10062 4173 10049
4162 10049
WIND...HAIL 70MPH 0.88IN
$$
SPRINGER2 follow-up statements
712
WWUS53 KLBF 110754
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
254 AM CDT WED MAY 11 2011
NEC009-113-171-110815-
/O.CON.KLBF.SV.W.0006.000000T0000Z-110511T0815Z/
BLAINE NE-LOGAN NE-THOMAS NE-
254 AM CDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THOMAS...LOGAN
AND SOUTHWESTERN BLAINE COUNTIES UNTIL 315 AM CDT...
AT 251 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES EAST OF THEDFORD TO 8 MILES SOUTHWEST OF HALSEY TO
HIGHWAY 83 CROSSING THE DISMAL RIVER TO 8 MILES NORTHEAST OF TARBOZ
LAKE...MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
HALSEY AND DUNNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4176 9999 4174 10002 4174 10025 4157 10026
4141 10070 4174 10071 4174 10073 4181 10077
4203 10059 4206 10028
TIME...MOT...LOC 0754Z 231DEG 26KT 4199 10042 4183 10035
4177 10046 4160 10026
WIND...HAIL 60MPH 0.88IN
$$
SPRINGER672
WWUS53 KLBF 110814
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
314 AM CDT WED MAY 11 2011
NEC009-113-171-110823-
/O.EXP.KLBF.SV.W.0006.000000T0000Z-110511T0815Z/
BLAINE NE-LOGAN NE-THOMAS NE-
314 AM CDT WED MAY 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR THOMAS...LOGAN AND
SOUTHWESTERN BLAINE COUNTIES WILL EXPIRE AT 315 AM CDT/215 AM MDT/...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND THE THREAT OF DAMAGING WIND IS DIMINISHED.
HOWEVER GUSTY WINDS OF 45 TO 55 MPH ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 4176 9999 4174 10002 4174 10025 4157 10026
4141 10070 4174 10071 4174 10073 4181 10077
4203 10059 4206 10028
TIME...MOT...LOC 0813Z 231DEG 26KT 4208 10027 4192 10021
4186 10032 4169 10012
$$
SPRINGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 1:21 PM CDT, 13 hours 4 minutes earlier.
Area forecast discussion, May 10, 1:21 PM CDT, 13 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 121 PM CDT TUE MAY 10 2011 .DISCUSSION... TONIGHT... THE NAM AND GFS ARE INDICATING ELEVATED INSTABILITY DEVELOPING THIS EVENING THROUGH WEDNESDAY MORNING AS 700 MB WARM AIR ADVECTION AND MOISTURE INCREASE ACROSS NORTHERN KANSAS AND SRN NEBRASKA. A SIGNIFICANT DISTURBANCE ACROSS THE SRN ROCKIES IS FORECAST TO LIFT THROUGH COLORADO THIS EVENING AND THROUGH NEBRASKA OVERNIGHT. THE COMBINATION OF THE DISTURBANCE...WARM AIR ADVECTION AND MOISTURE INCREASING SUGGESTS SCATTERED THUNDERSTORMS DEVELOPING LATE THIS EVENING AND OVERNIGHT FROM ROUGHLY KOGA THROUGH KONL INCLUDING AREAS TO THE SOUTH. WEDNESDAY....AN H700 MB UPPER LOW EMERGES ONTO THE CNTL PLAINS. ELEVATED INSTABILITY AND MOISTURE ADVECTION CONTINUE ACROSS MOST OF THE FCST AREA WITH SCATTERED SHOWERS AND THUNDERSTORMS CONTINUING. THERE IS A DISTINCT NORTHWEST TILT THE STORM MOTION AS CONVECTIVE ELEMENTS LIFT NORTHWEST TOWARD THE NEBRASKA PANHANDLE. ALL OF THIS RAIN ACTIVITY IS ASSOCIATED WITH 700MB WARM AIR ADVECTION AND AN ELEVATED WARM FRONT LIFTING SLOWLY NORTH INTO NEBRASKA. WEDNESDAY NIGHT...THE NAM IS ABOUT THE BEST SHOWING A 700 MB DRY SLOT AND WARM FRONT LIFTING INTO NCNTL NEBRASKA. THIS SHOULD PROVIDE A BREAK IN THE RAIN ACTIVITY ACROSS THE SOUTH WITH RAIN AND THUNDERSTORMS CONTINUE NORTH AND WEST. THE GFS SHOWS THIS BREAK FARTHER EAST ACROSS CNTL AND ERN NEBRASKA. GIVEN THE WESTWARD TREND IN THE MODEL SOLNS THE NAM APPEARS TO BE THE BEST CHOICE. WE ALSO NOTE THAT THE GFS AND NAM ARE TRENDING WETTER. THE IS WELL IN LINE WITH HPC WHICH FOLLOWED THE ECMWF WHICH WAS THE WETTEST SOLN. A GENERAL 3/4 TO 1 AND 1/4 INCHES OF RAIN IS FCST THROUGH FRIDAY MORNING ACROSS ALL OF THE FCST AREA. THURSDAY THROUGH FRIDAY MORNING...THE UPPER LEVEL LOW TRACKS VERY SLOWLY EAST ALONG THE KANSAS/NEBRASKA BORDER WITH WRAP AROUND RAIN AND SHOWERS CONTINUING. THE LATEST WIND GUIDANCE FROM BOTH THE GFS AND NAM INDICATE NORTHEAST WINDS INCREASING TO 20 TO 30 MPH DURING THE DAY WEDNESDAY AND BECOMING NORTH AT 25 TO 35 MPH ON THURSDAY. THE TRACK OF THE UPPER LEVEL LOW AND ASSOCIATED WIND FIELDS ARE WELL IN LINE WITH A SIGNIFICANT RAIN EVENT FOR NEBRASKA. BY FRIDAY MORNING THE UPPER LEVEL LOW SHOULD BE OVER NORTHEAST KANSAS WITH LIGHT RAIN OR SHOWERS TAPERING OFF FROM WEST TO EAST DURING THE DAY. THE LATEST MODEL SOLNS TRACK THE H700MB LOW AT JUST 10 MPH AS IT MOVES ALONG THE KANSAS BORDER. .LONG TERM...SATURDAY THROUGH TUESDAY. LARGE UPPER LEVEL LOW WILL ONLY SLOWLY MOVE TO THE EAST ACROSS THE MISSISSIPPI VALLEY REGION DURING THE WEEKEND. LATEST THINKING IS THAT ENERGY WILL DROP SOUTH FROM CANADA AND RE-ENERGIZE THE THE LOW...KEEPING CLOUDY...BREEZY...AND COOL CONDITIONS /HIGHS IN THE MID 50S TO LOWER 60S/ ROTATING INTO OUR REGION ON THE BACKSIDE OF THE SYSTEM. ANY PRECIP SHOULD REMAIN EAST OF THE AREA...BUT A FEW SPRINKLES CANNOT BE RULED OUT SATURDAY. BY SUNDAY THE UPPER LOW SHOULD BEGIN TO LOOSE IT/S GRIP ON THE AREA...WITH SKIES CLEARING AND A SLIGHT WARMING TREND INTO THE 60S. UPPER LEVEL RIDGING REALLY TAKES HOLD MONDAY INTO TUESDAY...WITH MOSTLY CLEAR SKIES AND CONTINUED SLOWLY WARMING TEMPERATURES. ALL HIGHS EXPECTED TO BE IN THE 70S BY TUESDAY. && .AVIATION...SOUTHERLY LOW LEVEL JET IS EXPECTED TO DEVELOP ACROSS KS THIS EVENING AND OVERNIGHT. MEANWHILE A WARM FRONT WILL BECOME ESTABLISHED ALONG THE NEB/KS BORDER. AS THE MOIST LOW LEVEL JET FLOW IS LIFTED UP OVER THE WARM FRONT...SCATTERED TSTMS ARE POSSIBLE IN AND AROUND THE KLBF TAF SITE AND SOUTHWEST THROUGH CENTRAL NEBRASKA. STORMS ARE NOT EXPECTED TO DEVELOP AS FAR NORTH AS THE KVTN TAF SITE AND NORTH CENTRAL NEBRASKA...HOWEVER AN ISOLATED TSTM CANNOT BE RULED OUT. SFC WINDS WILL GRADUALLY SHIFT TO THE NORTH AND NORTHEAST AT 15 TO 25 KTS AFTER 06Z WEDNESDAY. STRATUS IS ALSO EXPECTED TO DEVELOP BY WEDNESDAY MORNING AS LOW LEVEL MOISTURE/HUMIDITY CONTINUES TO INCREASE. && .HYDROLOGY... INCREASED RELEASES FROM RESERVOIRS ON THE NORTH PLATTE RIVER HAVE RESULTED IN ADDITIONAL RISES THIS WEEK WITH ADDITIONAL RISES LIKELY THROUGH THE MONTH OF JUNE. THE U.S. BUREAU OF RECLAMATION IS FORECASTING RECORD SNOW MELT WITH AN ESTIMATED RUNOFF OF 2,050,000 ACRE FEET OF WATER COMING DOWN THE NORTH PLATTE BASIN BETWEEN APR 1ST AND JULY 30. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && CDC/BT
Hazardous weather outlook, May 10, 3:46 PM CDT, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 346 PM CDT TUE MAY 10 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-112100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 346 PM CDT TUE MAY 10 2011 /246 PM MDT TUE MAY 10 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED OVERNIGHT. AN ISOLATED SEVERE STORM WITH LARGE HAIL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL LIKELY OCCUR WEDNESDAY AND WEDNESDAY NIGHT ALONG AND SOUTHEAST OF A LINE FROM OGALLALA TO ONEILL AS AN AREA OF LOW PRESSURE MOVES ACROSS THE CENTRAL PLAINS. THE AREA WILL BE ON THE COOL SIDE OF THE SYSTEM...BUT ISOLATED SEVERE STORMS COULD STILL OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CJS
In the hours before
Special weather statement, May 11, 12:43 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1243 AM CDT WED MAY 11 2011 NEZ035-036-057-059-110630- ARTHUR NE-KEITH NE-LINCOLN NE-MCPHERSON NE- 1243 AM CDT WED MAY 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ARTHUR...WESTERN MCPHERSON...NORTHWESTERN LINCOLN AND NORTHEASTERN KEITH COUNTIES UNTIL 130 AM CDT/1230 AM MDT/... AT 1138 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTH OF BUCKTAIL LAKE...OR 21 MILES NORTHEAST OF OGALLALA...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BUCKTAIL LAKE... DIAMOND BAR LAKE... THREE MILE LAKE... SCHNICK LAKE... SAND BEACH LAKE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. JACOBS
Special weather statement, May 11, 1:03 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 103 AM CDT WED MAY 11 2011 NEZ035-057-110645- ARTHUR NE-KEITH NE- 1203 AM MDT WED MAY 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR ARTHUR AND NORTHWESTERN KEITH COUNTIES UNTIL 1245 AM MDT... AT 1201 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OTTER CREEK CAMPGROUND...OR 13 MILES NORTHWEST OF OGALLALA...MOVING NORTH AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ARTHUR... CLEAR CREEK STATE WILDLIFE MANAGEMENT AREA... OTTER CREEK CAMPGROUND... LEMOYNE... HAYTHORN LAKE... JENSEN LAKE... SAND PUDDIN LAKE... THREE MILE LAKE... HIGHWAY 61 MILE MARKER 110 TO 130... HIGHWAY 92 MILE MARKER 170... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. JACOBS
Local storm report, May 11, 1:57 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
157 AM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 AM TSTM WND GST OGALLALA 41.13N 101.72W
05/11/2011 M63 MPH KEITH NE ASOS
WIND GUST OF 63 MPH WAS RECORDED AT OGALLALA AIRPORT.
&&
SPRINGERSpecial weather statement, May 11, 2:06 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 206 AM CDT WED MAY 11 2011 NEZ025-026-037-038-110800- BLAINE NE-CUSTER NE-LOGAN NE-THOMAS NE- 206 AM CDT WED MAY 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR THOMAS...LOGAN...NORTHWESTERN CUSTER AND WESTERN BLAINE COUNTIES UNTIL 300 AM CDT... AT 202 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES WEST OF HIGHWAY 83 CROSSING THE DISMAL RIVER TO 7 MILES SOUTHWEST OF STAPLETON...AND MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... STAPLETON... THEDFORD... GANDY... HIGHWAY 83 CROSSING THE DISMAL RIVER... TARBOZ LAKE... HALSEY... DUNNING... HIGHWAY 83 MILE MARKER 120... HIGHWAY 83 MILE MARKER 130... HIGHWAY 83 MILE MARKER 140... HIGHWAY 2 MILE MARKER 220... HIGHWAY 2 MILE MARKER 230... HIGHWAY 2 MILE MARKER 250... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SPRINGER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 1:47 AM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Logan, McPherson | 43 min |
| May 11, 8:15 AM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln, Perkins | 45 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.